Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 440, NWS St. Louis, MO

August 28, 20086 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 28, 2008, 6:40 PM CDT for 6 counties in Missouri. It was in force for 50 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2008, 6:40 PM CDT (23:40 UTC)
Expired
Aug 28, 2008, 7:30 PM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Knox County, MO, Lewis County, MO, Marion County, MO, Monroe County, MO, Ralls County, MO, Shelby County, MO

What was reported inside it

TimeReportWhereRemark
Aug 28, 6:40 PM CDTTSTM WND DMG6 Nw Granville, MOPOWER LINES DOWN
Aug 28, 6:40 PM CDTTSTM WND GST 552 W Newark, MO
Aug 28, 6:40 PM CDTTSTM WND GST 80Holliday, MOSUSTAINED WINDS 0F 50 TO 60 MPH FOR APPROX 10 MINUTES...LARGE LIMBS DOWN...POWER OUT AND 1.2 OF RAIN IN APPROX 20 MINUTES
Aug 28, 6:44 PM CDTTSTM WND DMG2 S Shelbina, MO15 20 POWER POLES BLOWN DOWN ALONG THE SHELBY...MONROE COUNTY LINE.
Aug 28, 6:45 PM CDTHAIL 0.755 Ne Shelbina, MO
Aug 28, 6:49 PM CDTTSTM WND DMG3 N Paris, MOPOWER LINES AND TREE DOWN. TIME AND LOCATION ESTIMATED.
Aug 28, 6:50 PM CDTTSTM WND DMG4 N Paris, MOSLIDING BLOWN OFF HOME AND TREE UPROOTED.
Aug 28, 6:50 PM CDTTSTM WND DMGShelbina, MOTREES DOWN ALONG HWY 15 ON THE NORTH SIDE OF TOWN
Aug 28, 6:55 PM CDTTSTM WND GST 55Newark, MOPEA SIZED HAIL...ONE HALF MILE NORTH OF NEWARK
Aug 28, 7:00 PM CDTTSTM WND DMGMonroe City, MO4 TO 6 INCH LIMBS DOWN
Aug 28, 7:00 PM CDTTSTM WND GST 73Paris, MO
Aug 28, 7:00 PM CDTHAIL 0.7Paris, MO
Aug 28, 7:05 PM CDTTSTM WND DMGPerry, MOSEVERAL LARGE TREES AND LARGE LIMBS DOWN...ALSO POWER LINE DAMAGE...THROUGHOUT PERRY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 3:22 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 282340
SVRLSX
MOC103-111-127-137-173-205-290030-
/O.NEW.KLSX.SV.W.0440.080828T2340Z-080829T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT THU AUG 28 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KNOX COUNTY IN NORTHEAST MISSOURI
  LEWIS COUNTY IN NORTHEAST MISSOURI
  WESTERN MARION COUNTY IN NORTHEAST MISSOURI
  MONROE COUNTY IN NORTHEAST MISSOURI
  WESTERN RALLS COUNTY IN NORTHEAST MISSOURI
  SHELBY COUNTY IN NORTHEAST MISSOURI

* UNTIL 730 PM CDT

* AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF LA BELLE
  TO SHELBYVILLE TO MAUD...AND WERE MOVING SOUTHEAST AT 31 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADISON...
  STEFFENVILLE...
  GRANVILLE...
  EMDEN...
  WARREN...
  PHILADELPHIA...
  PARIS...
  MONROE CITY...
  PERRY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 80 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4020 9152 3942 9161 3936 9230 3968 9229
      3985 9208 4020 9201
TIME...MOT...LOC 2339Z 304DEG 27KT 4005 9196 3976 9199
          3960 9221

$$

BRITT
3 follow-up statements
000 
WWUS53 KLSX 282354
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT THU AUG 28 2008

MOC103-111-127-137-173-205-290030-
/O.CON.KLSX.SV.W.0440.000000T0000Z-080829T0030Z/
MONROE MO-RALLS MO-MARION MO-SHELBY MO-LEWIS MO-KNOX MO-
653 PM CDT THU AUG 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN KNOX...LEWIS...SHELBY...WESTERN MARION...WESTERN
RALLS AND MONROE COUNTIES...

AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM STEFFENVILLE TO HUNNEWELL TO
MADISON...AND WERE MOVING SOUTHEAST AT 41 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
STOUTSVILLE...PHILADELPHIA...MONROE CITY...INDIAN CREEK...FLORIDA...
MAYWOOD...THE LANDING AND PERRY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
KNOX AND SHELBY COUNTIES. THIS IS A DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4020 9152 3942 9161 3936 9230 3968 9229
      3985 9208 4020 9201
TIME...MOT...LOC 2353Z 317DEG 36KT 3997 9178 3966 9180
          3937 9221

$$

BRITT
000 
WWUS53 KLSX 290014
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 PM CDT THU AUG 28 2008

MOC103-290021-
/O.CAN.KLSX.SV.W.0440.000000T0000Z-080829T0030Z/
KNOX MO-
711 PM CDT THU AUG 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY IS
CANCELLED...

THE LINE OF SEVERE THUNDERSTORMS HAVE MOVED OUT OF KNOX COUNTY.

LAT...LON 4020 9152 3942 9161 3936 9230 3951 9228
      3964 9198 4001 9191
TIME...MOT...LOC 0011Z 317DEG 36KT 3999 9157 3953 9164
          3938 9183

$$

MOC111-127-137-173-205-290030-
/O.CON.KLSX.SV.W.0440.000000T0000Z-080829T0030Z/
MONROE MO-RALLS MO-MARION MO-SHELBY MO-LEWIS MO-
711 PM CDT THU AUG 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN LEWIS...EASTERN SHELBY...WESTERN MARION...WESTERN RALLS
AND MONROE COUNTIES...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MAYWOOD TO THE LANDING TO 7
MILES SOUTHWEST OF FLORIDA...AND WERE MOVING SOUTHEAST AT 41 MPH.

LOCATIONS NEAR THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS 
INCLUDE...EWING... MONROE CITY...SPAULDING AND PHILADELPHIA.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS

LAT...LON 4020 9152 3942 9161 3936 9230 3951 9228
      3964 9198 4001 9191
TIME...MOT...LOC 0011Z 317DEG 36KT 3999 9157 3953 9164
          3938 9183

$$

BRITT
000 
WWUS53 KLSX 290036
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT THU AUG 28 2008

MOC111-127-137-173-205-290044-
/O.EXP.KLSX.SV.W.0440.000000T0000Z-080829T0030Z/
MONROE MO-RALLS MO-MARION MO-SHELBY MO-LEWIS MO-
734 PM CDT THU AUG 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEWIS...EASTERN
SHELBY...WESTERN MARION...WESTERN RALLS AND MONROE COUNTIES EXPIRES
AT 730 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  A SEPARATE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
UNTIL 8 PM CDT FOR THE EASTERN PARTS OF LEWIS...MARION AND RALLS 
COUNTIES.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 4020 9152 3942 9161 3936 9230 3951 9228
      3964 9198 4001 9191
TIME...MOT...LOC 0014Z 317DEG 36KT 3997 9154 3951 9161
          3936 9180

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:04 PM CDT, 36 minutes earlier.

Area forecast discussion, Aug 28, 6:04 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT THU AUG 28 2008

.DISCUSSION...
/114 PM CDT THU AUG 28 2008/
LEFTOVERS FROM MCS CONTINUE TO SLOWLY ADVECT SOUTH ACROSS EXTREME
EASTERN MISSOURI AND WESTERN ILLINOIS EARLY THIS AFTERNOON. THIS HAS
HELD TEMPERATURES BACK ACROSS WEST CENTRAL ILLINOIS AND BACKED
WINDS TO THE EAST. BELIEVE THIS AREA OF CONVECTION WILL CONTINUE
TO MOVE SOUTH ACROSS SOUTHWEST ILLINOIS THIS AFTERNOON...BEFORE
MORE CONVECTION DEVELOPS LATER THIS AFTERNOON ALONG THE COLD FRONT
THAT IS CURRENTLY POSITIONED TO OUR NORTHWEST.

IN FACT...ATMOSPHERE CONTINUES TO DESTABILIZE ACROSS THE WESTERN
HALF OF THE CWA WITH DEWPOINTS RISING INTO THE LOWER 70S AND
TEMPERATURES NEAR 90 DEGREES. DEEP LAYER SHEAR OF 30KT WILL KEEP
PRIMARY MODE OF CONVECTION MULTICELL...THEREFORE LARGE HAIL AND
DAMAGING WINDS WILL BE THREATS WITH THUNDERSTORMS THAT BECOME
SEVERE. WILL HAVE TO CAREFULLY WATCH STORMS THAT INTERACT WITH THE
OUTFLOW BOUNDARY LAYED OUT ACROSS THE CWA...ENHANCED STORM
RELATIVE HELICITY COULD AID IN TORNADOGENESIS.

CONVECTION SHOULD WEAKEN LATE THIS EVENING WITH LOSS OF DIURNAL
INSTABILITY...AS FRONT PROGRESSES THROUGH THE REMAINDER OF THE CWA.

A BEAUTIFUL HOLIDAY WEEKEND LOOKS TO BE IN THE OFFING AS HIGH
PRESSURE BUILDS ACROSS THE MIDWEST. MOSTLY SUNNY CONDITIONS AND VERY
COMFORTABLE TEMPERATURES/HUMIDITY CAN BE EXPECTED AS WE CLOSE OUT
ANOTHER SUMMER VACATION SEASON.

THE CENTER OF HIGH PRESSURE WILL GRADUALLY MOVE TO THE EAST OF THE
AREA BY MONDAY WITH TEMPERATURES MODERATING TO SEASONAL NORMALS AND
HUMIDITY SLOWLY BUILDING BACK INTO THE AREA. TEMPERATURES IN THE
UPPER 80S TO NEAR 90 DEGRESS SHOULD BE THE RULE MONDAY AND TUESDAY.

MANY QUESTIONS REMAIN IN THE EXTENDED AS HURRICANE GUSTAV WILL
SURELY SLOW DOWN THE MEAN FLOW ACROSS THE UNITED STATES NEXT WEEK.
EXPECT IT TO DELAY THE PROGRESSION OR STALL THE SHORTWAVE/FRONT THAT
APPROACHES OUR CWA ON WEDNESDAY. CURRENT INDICATIONS ARE THAT THE
REMNANTS OF THE TROPICAL SYSTEM WILL THEN MOVE DIRECTLY ACROSS OUR
CWA. HEAVY RAIN AND FLOODING WILL CERTAINLY BE POSSIBLE NEXT
THURSDAY/FRIDAY IF THIS SCENARIO IS CORRECT. STAY TUNED

CVKING

&&

.AVIATION...
/530 PM CDT THU AUG 28 2008/
FOR THE 00Z TAFS...CDFNT CURRENTLY EXTDG FM WI SW THRU NWRN MO TO
THE TX PNHDL WL MOVE SEWD THRU THE CWA TGT. NUMEROUS TSRA HAVE
DVLPD ALONG THIS FNT FM NR MKC TO NR IRK ATTM. THIS TSRA ACTIVITY
WILL SHIFT SEWD WITH THE CDFNT. TSRA SHOULD MOVE THRU UIN AND COU
FM 01-05Z...AND THRU STL/SUS FM 03-07Z FRI. THE SLY SFC WNDS WILL
VEER ARND TO A NWLY DIRECTION TGT AFTER PASSAGE OF THE CDFNT. THE
CDFNT SHOULD MAKE IT DOWN TO THE STL METRO AREA ARND 06-07Z FRI.
ALTHOUGH THE SFC DWPTS WILL BE LOWERING BHND THE CDFNT FOG MAY
DVLP IN UIN AND COU LT TGT AND EARLY FRI MRNG WITH A CLRG SKY AND
SATURATED GROUND FM THU EVNG RAINFALL. CLOUD CVR IN STL/SUS WILL
PROBABLY NOT SCT OUT TIL AFTER SUNRISE FRI MRNG. SFC WNDS WL BE
NLY ON FRI AS A SFC RDG BLDS SEWD THRU THE CWA BHND THE CDFNT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 28, 2:53 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
253 PM CDT THU AUG 28 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
253 PM CDT THU AUG 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THESE THUNDERSTORMS WILL BE
SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE AGAIN ON FRIDAY ACROSS SOUTHERN
MISSOURI AND SOUTHWEST ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Aug 28, 6:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT THU AUG 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     5 N HURDLAND            40.22N  92.30W
08/28/2008                   KNOX               MO   TRAINED SPOTTER

            THREE LARGE TREES UPROOTED

&&

EVENT NUMBER LSX0800895

MILLER
Local storm report, Aug 28, 6:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
631 PM CDT THU AUG 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             NOVELTY                 40.01N  92.21W
08/28/2008  E0.50 INCH       KNOX               MO   PUBLIC

&&

EVENT NUMBER LSX0800896

JP
Local storm report, Aug 28, 6:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
632 PM CDT THU AUG 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             EDINA                   40.17N  92.17W
08/28/2008  E0.88 INCH       KNOX               MO   LAW ENFORCEMENT

            DEPUTY REPORTED HAIL AND HIGH WINDS ON HWY 6 JUST SW OF
            EDINA

&&

EVENT NUMBER LSX0800897

MILLER
Local storm report, Aug 28, 6:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 PM CDT THU AUG 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     LEONARD                 39.90N  92.18W
08/28/2008  E50 MPH          SHELBY             MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0800898

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 6:00 PM CDTSevere Thunderstorm WarningLSXKnox45 min
Aug 28, 6:21 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.